Feb 26, 2004
Thanks Dr Moyle for your advice in regards to changing meds to a combo with less history of facial wasting. I was under the imprssion that once the fa is gone it will never return even if I switch cocktail combos. I asked Dr Wolfe from Pac Oats Med ctr in CA and he said it is multi-factorial and that facial wasting could not be attributed to one med or one condition. I will discuss options with my doctor with ur suggs in mind thanks for responding to my email greg gilbert
Response from Dr. Moyle
Whilst I agree that there are multiple contributory factors it is also clear from large well run studies that some drugs (e.g. d4T, PIs) are riskier than other drugs (abacavir, tenofovir, efavirenz). The drug choice is therefore a modifiable risk factor and modification, in 3 randomised controlled studies has been associated with gradual limb fat mass recovery
- The Symptoms Of Stomach Pain And Hot Flashes
- What Kind Of Blood Tests Will I Have During Hepatitis C Treatment?
- What Medications Are Used To Fight Against Sexually Transmitted Diseases?
- Can Anti-HIV Medicine Prolong Window Period?
- Can Hiv Be Transmitted In Makeup?
- Can Pregnancy Delay HIV Seroconversion?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.